Show simple item record

dc.contributor.authordeCastro Garcia, Noemi
dc.contributor.authorGarcía Planas, María Isabel
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2018-02-07T11:06:19Z
dc.date.issued2017-01-01
dc.identifier.citationdeCastro, N., Garcia-Planas, M.I. Concatenated linear systems over rings and their application to construction of concatenated families of convolutional codes. "Linear algebra and its applications", 1 Gener 2017, vol. 542, p. 624-647.
dc.identifier.issn0024-3795
dc.identifier.urihttp://hdl.handle.net/2117/113879
dc.description.abstract© 2017 Elsevier Inc. We present a generalization of the theory of concatenated linear systems to commutative rings with identity. Moreover, we highlight sufficient conditions to obtain reachable and observable concatenated linear systems. This approach provides us with minimal input-state-output representations by means of which we can construct observable concatenated families of convolutional codes with different parameters over some particular rings. This work focuses on the characterization of models of serial, systematic serial and parallel concatenation.
dc.language.isoeng
dc.publisherElsevier
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística
dc.subject.lcshAlgebras, Linear
dc.subject.lcshLinear systems
dc.subject.otherConcatenation
dc.subject.othercontrol properties
dc.subject.otherconvolutional codes
dc.subject.otherlinear representations
dc.subject.otherlinear systems
dc.titleConcatenated linear systems over rings and their application to construction of concatenated families of convolutional codes
dc.typeArticle
dc.subject.lemacSistemes lineals
dc.subject.lemacÀlgebra lineal
dc.contributor.groupUniversitat Politècnica de Catalunya. SCL-EG - Sistemes de Control Lineals: estudi Geomètric
dc.identifier.doi10.1016/j.laa.2017.12.009
dc.description.peerreviewedPeer Reviewed
dc.relation.publisherversionhttps://www.sciencedirect.com/science/article/pii/S0024379517306791?via%3Dihub
dc.rights.accessRestricted access - publisher's policy
drac.iddocument21695250
dc.description.versionPostprint (author's final draft)
dc.date.lift2019-12-18
upcommons.citation.authordeCastro, N., Garcia-Planas, M.I.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameLinear algebra and its applications


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Except where otherwise noted, content on this work is licensed under a Creative Commons license: Attribution-NonCommercial-NoDerivs 3.0 Spain